Levon  N. Galoyan
Biography
Education
1993 - 2003: School number 194, Yerevan
2003 - 2007: YSU, Faculty of Phisics (2007-bachelor degree)
2007 - 2009: YSU, Faculty of Phisics (2007-master's degree)
2009 - 2012: Russian-Armenian (Slavonic) university

Academic degree
2012: Ph.D. in Physics and Mathematical Sciences
Dissertation - <
Work experience
2012 - 2016: period. YSU, assistant, lecturer

Academic courses
Math. Analysis, Complex Analysis, Theory of Approximations, Orthogonal expansions

The Scientific interests
Harmonic Analysis and Approximation Theory, Orthogonal analysis

levongaloyan@ysu.am

Levon N. Galoyan

Assistant | Faculty of Physics - Chair of Higher Mathematics
 
 

Article

Martin Grigoryan, Levon Galoyan

Application of negative order Cesàro summability methods to Fourier–Walsh series of functions from L∞[0,1] | Colloquium Mathematicum, 2019, 158, 2, 195-212 էջ

Martin Grigoryan, Levon Galoyan

On Fourier series that are universal modulo signs | Studia Mathematica, 2019, 249(2), 215-231 էջ

M. G. Grigoryan, L. N. Galoyan

On the uniform convergence of negative order Cesaro means of Fourier series | Journal of Mathematical Analysis and Applications. 2016, v.434, iss.1, 554-567 pp.

Л. Н. Галоян, Р. Г. Меликбекян

О поведении коэффициентов Фурье–Уолша исправленной функции | Сибирский математический журнал. 2016, 57, 3, стр. 641-649

Л. Н. Галоян

О сходимости в метриках Lp средних Чезаро для рядов Фурье с монотонными коэффициентами | Известия высших учебных заведений. Математика. 2016, 2, стр. 24-30

L. N. Galoyan, R. G. Melikbekyan

Behavior of the Fourier–Walsh coefficients of a corrected function | Siberian Mathematical Journal. 2016, 57, 3, 505-512 pp.

L. N. Galoyan, R. G. Melikbekyan

On the almost everywhere convergence of negative order Cesaro means of Fourier–Walsh series (Ֆուրիե–Ուոլշի շարքի Չեզարոյի բացասական կարգի միջինների զուգամիտության մասին) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2016, #1, էջ 64-66 |

L. N. Galoyan, M. G. Grigoryan, A. Kh. Kobelyan

Convergence of Fourier series in classical systems | Sbornik mathematics. 2015, 206, 7, p. 941-979